The wisdom of the Akashic Records grounded in Shamanic practices.
A modality created to teach you to connect with your Akashic Record and have access in your daily life.
Learn to clear and maintain your energies.
Experience how to connect with your Records.
Ground this connection into your daily life through Shamanic journey and practices.
The Akashic Shamanism© Workshop is a 2-day, experiential, live event created to provide tools and methods to access the wisdom of your Akashic Record and ground that wisdom, through Shamanic practices, into your daily life. Together we explore many different pathways into your Records in order for you to find what works best for you. We build off a strong foundation of energy clearing techniques to ensure your connection is clear and secure. Through the use meditation and Shamanic journey, you will gain access and guidance from your Spirit teams that will be immediately useful.
Akashic Shamanism© is a modality that Jason has created based on his years reading in the Akashic Records. During those years he naturally reconnected with shamanic practices from previous lifetimes. The basis for Akashic Shamanism© is receiving the love and wisdom of the records while staying grounded in our human experience. By offering multiple techniques and meditations for participants, a variety of access points to the Akashic Records open that are unique to each student. The deepest goal is to connect to the Records’ energies already present in our bodies. Through these links people are able to gain understanding of themselves, face uncomfortable habitual behaviors, and live a life they design.
The class agenda is designed to go deep into different clearing techniques on day one and then enjoy several Shamanic journeys on day two. We do close out day one with a journey. Throughout the workshop we will consistently set intentions for each stage of our learning experience. While not required, we do take time to share our experiences with each other to enhance the depth of our collective understanding of what is possible.
10:00 am – Welcome and opening comments, introductions
10:20 am – Review of weekend Agenda
10:30 am – Looking at the tools provided, bags and the Altar
11:00 am – Setting Our Sacred Space, Opening Our Circle
11:15 am – Birth of Akashic Shamanism and intentions
11:30 am – Break – 15 minutes
11:45 am – 9 Disc Clearing Meditation, Steps 1 & 2
12:15 pm – Tilt to Surrender Meditation
12:30 pm – Lunch Break – 30 minutes (lunch is provided)
1:00 pm – Journey to First Soul Breath
1:30 pm – Drum Calibration Activation
2:00 pm – Central Meridian Calibration
2:30 pm – Break – 15 minutes
2:45 pm – Journey to Your Temple
3:15 pm – Shamanic Journey to the Akashics
3:50 pm – Closing Circle for Day 1
4:00 pm – Conclusion, intentions
10:00 am – Welcome and comments
10:20 am – Setting Our Sacred Space, Opening the Circle
10:30 am – Preparing Our Tools
10:45 am – Shamanic Journey – Animal Totem
11:30 am – Break – 15 minutes
11:45 am – Shamanic Journey – Chakras and Your Akashic Portal
12:45 pm – Lunch – 30 minutes (lunch is provided)
1:15 pm – Reset Sacred Space for further journeys
1:30 pm – Deeper into the Akashics
2:00 pm – Sound Journey begins
2:45 pm – Break – 15 minutes
3:00 pm – Shamanic Journey
3:50 pm – Closing Circle for Day 2
4:00 pm – Conclusion, comments, testimonials
“Wonderful. Amazing group, fantastic teacher! It was a profound weekend!”
-Julie C., Colorado
“I thought it was a great experience. I gained a lot of knowledge about the Records and more importantly myself.”
-Gail G., Colorado
“I had a very amazing experience – I would recommend it to those that are ready or looking for the ‘next step’ in their spiritual practice. Honestly, it was amazing – loved it – great job.”
– Rose C., Colorado
Click on the link below:
5808 S Rapp St, Suite 275
Littleton, CO 80120
FREE PARKING at Little Creek Building & across the street beside Olde Steele Gun Shop.